# SDR DLM88972103

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902DL
- Make and model: Doug MD-88
- Aircraft serial: 49533
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591142884
- Condition: Dented
- Location: Bs 1360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND IN FUSELAGE SKIN BETWEEN FS 1340 AND 1380, BETWEEN L22R AND 23R.  DENT WAS APPROX 41 BY 1.5 WITH A DEPTH OF 0.100.  DAMAGE WAS REPAIRED PER ERA 330856-14.
